How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4855
Experience:  Over 14 years of clinical veterinary experience
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

I accidentally gave my 90 lb. Lab 2 Claritan gel tabs at 2:00

Customer Question

I accidentally gave my 90 lb. Lab 2 Claritan gel tabs at 2:00 today. Now I've given her 2 Benadryl gel tabs and found the Claritan in the Benadryl box. Should I take her to the emergency clinic? There was no apparent problem from the Claritan tabs but now that I've given her the Benadryl I'm concerned that may be too much.
Submitted: 5 months ago.
Category: Dog Veterinary
Expert:  Jess K replied 5 months ago.
Hello, this is Dr. Jess. I am sorry to hear about your concern for Faith! Can you tell me how long ago she had the Benadryl? Was it 2 of the 25mg tablets? And how many hours ago was the claritin and what size was it (we may be in different time zones)? Is she acting normally so far? Is she on any other medications?

Related Dog Veterinary Questions